# SDR QXEA2025050900169

- Difficulty date: May 8, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N652MK
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000929
- Aircraft time: 6,132 hours, 4,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: QXD34002210
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 2251. CENTER AISLE CEILING EMERGENCY LIGHT NOT TURNING ON. REMOVED FROM SERVICE. REMOVED AND REPLACED #3 EMERGENCY POWER UNIT IAW E175 AMM 33-50-01-00-801-A/400-801-A  OPS CHECK GOOD  A/C OK FOR RETURN TO SERVICE.
